# SDR 96ZZZM1018

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446915
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANC-ATB - FLT 145 - ON DEPARTURE FROM ANC, THE LT MLG RED LIGHT REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE UP POSITION, BOTH THE GREEN AND RED LIGHTS ILLUMINATED WITH THE GEAR HANDLE IN THE OFF POSITION.  ALL INDICATIONS WERE NORMAL WITH THE GEAR SELECTED DOWN.  AIRCRAFT RETURNED TO ANC AND LANDED WITHOUT INCIDENT.  MX JACKED AIRCRAFT AND CYCLED GEAR, UNABLE TO DUPLICATE THE PROBLEM ON THE GROUND.  REMOVED AND REPLACED MAIN GEAR UPLOCK ACTUATOR AND MODULE PACKAGE AS PRECAUTIONARY.  COMPLETED GEAR EXTENSION AND RETRACTION ADJUSTMENT AND TEST.  OPERATIONAL AND LEAK CHECKS GOOD.  REFERENCE ASAA9610067.
